# SDR SWAA2018110626557

- Difficulty date: October 13, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 147A000
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR INNER CHORD CORRODED BETWEEN BS 967 TO BS 975, WL 208.  R&R INNER CHORD PER SRM & DWG.
